Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 01, 2014, 07:22:34 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 636772
  • Total Topics: 48336
  • Online Today: 166
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 123
Total: 127

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Lipo or Cushing Syndrome?  (Read 3167 times)

0 Members and 1 Guest are viewing this topic.

Offline Doughboyjbird

  • Member
  • Posts: 11
  • Just Me...
Lipo or Cushing Syndrome?
« on: May 07, 2008, 02:28:26 PM »
Greetings everyone!  Been a long time since I posted.  Any way.. Here is something I found out recently.  I have been on meds for 13 years.  Back on Thanksgiving last year, I was in the hospital for Acute Bronchitis and was on Steroids.  Long story short, I have mild Asthma and have been on steroids before.  After coming home, I began gaining weight all over.  At first they though Lipo... NOT... I know my body.  That was not it.  I finally convinced my Primary Doctor and my ID Doctor that there was more going on.  They sent me to a Endocrinologist.  After his first exam, he suspected Cushing Syndrome, but ran a lot of urine test and blood work.  I will go back next week to find out the results.

I started Googling  HIV + Cushings Syndrome and was amazed.  It appears that people on steroids like Advair and on the PI Ritonavier ( Norvir ) like me, are sometimes mis diagnosed as Lipo.  If you have Lipo, and are on any PI's or steroids, please do some research.  I am glad I did!  Maybe I'll come back next week and share what we find out.

Offline GSOgymrat

  • Member
  • Posts: 5,009
  • HIV+ since 1993. INTJ
Re: Lipo or Cushing Syndrome?
« Reply #1 on: May 07, 2008, 04:15:16 PM »
Other than steriod eye drops I have never taken steriod medication. I had lipoatrophy before I ever started PIs so I don't think Cushing Sundrome would explain my symptoms. You may be onto something for yourself or others.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.